T Nation

Hardness After Injection Not at Injection Point

I am a first timer into the 4th week of a test cyp cycle 250mg 2x a week for a total of 500mg a week… I have been injecting in my deltoid and flutes. My last injection was 3 days ago and I’ve noticed the bottom of my deltoid where it meets the bicep is hard as a rock. This is no where near the injection sight. The soreness is usually as its been pretty rough this whole cycle. But the hardness is new. Its kind of hard at injection site and you can feel it all the way down (like a snake) where the lower deltoid is and then its just rock hard. Any feed back would be appreciated. Thank you

If you have been injecting your flute(s) I’m not surprised its hard and sore:)
Never tried cyp, but as its your first cycle you are dealing with virgin muscle. It also could be due to some of the ingredients like oils or solvents that aren’t reacting well with your individual biochemistry. Ethyl oleate is a common problem with some people, can cause painful PIP and swelling.

Sometimes a deposit of oil forms, rather than dispersing evenly and can cause swelling. Nothing to worry about.

God bless you brother